Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bumps on leg and arms. Why are they spreading? How to control rash?

My 7 year old started off with a couple of little pumps on her lower legs and forearms. After two day I noticed it was spreading all over leg sand arms as well as her chest. I took her to a emergency clinic and the dr. said it looked like a allergic reaction to something. Its been well over a week and the rash is only gotten worst its itch and spreading. I’ve been giving her benadryl and putting calamine lotion on it nothing seems to help. Nothing has changed in her diet or environment as well as soap or laundry detergent not sure what going on please help!
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear verma..,
Thanks for choosing HCM..,
Rash over the legs and spread to through out..,
the body indicates...generalised.....,
classical picture of URTICARIA...,
consult dermatologist.....and get advise..,
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor